# SDR AT9900287

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 59572561
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE AFT CARGO COMPARTMENT FUEL SHUT OFF BRACKET AT BS 935 CORRODED. RELIEVED CABLE TENSION, REMOVED AND REPLACED BRACKET ASSEMBLY, RIGGED SYSTEM AND ALL OPS CHECKS GOOD IAW DC9 MM 20-18-0, 76-12-0 PG 206, 20-16-0, AND 76-00 FIG 202.
